WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5/1.1 DBL DRILL SLV 1.5 CORTEX SCR/RED; GUIDE, SURGICAL, INSTRUMENT
Back to Search Results |
| Model Number |
03.130.225 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reporter is a j&j employee.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a double drill sleeve for 1.5mm cortex screw is bent and a stardrive screwdriver shaft tip is twisted.There was no surgical procedure and patient involvement.This report is for one (1) 1.5/1.1mm double drill sleeve for 1.5mm cortex screws/red.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the 1.5/1.1mm double drill sleeve for 1.5mm cortex screws/red (product code: 03.130.225 & lot no: 9564164) was received at us cq.The visual inspection of the received device showed that the 1.1 mm drill sleeve component was bent and red color epoxy marking was missing on both sides.No other visual damages were observed on the device except normal wear.The complaint was confirmed for the received device as a component in the device was bent.While no definitive root cause could be determined based on the provided information, it is possible that the device was encountered unintended forces.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: product code: 03.130.225 lot number: 9564164.Manufacturing site: bettlach.Release to warehouse date: 12.Nov.2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device history batch : null.Device history review : null.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint was confirmed for the received device as a component in the device was bent.While no definitive root cause could be determined based on the provided information, it is possible that the device was encountered unintended forces.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: product code: 03.130.225, lot number: 9564164, manufacturing site: bettlach, release to warehouse date: 12.Nov.2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.